Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Ask a Urologist   »  

What causes welts on penis and burning sensation during urination?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8295 Questions
i have one welt on one side of the head of my penis very hard to see- then within 24 hours started having discomfort just slight burning when i pee but need to go pee frequently and not much comes out also my wife and i have not been sexual active for months but have been breeding puppies- could i have cought something from touching puppies then taking a pee or do you think just bladder infection (that i am prone to)- but then why is the outside sore & have bump/welt? found a bottle of ciprofloxacin & using some ointment been on my 3rd day of meds and symptems are the same or worse?
Posted Sat, 15 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: It is due to UTI. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have UTI Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to. Please take broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report. Get the prescription of medicines from your family Physician. Ensure to drink more water.To keep your urine dilute This will help to control dysuria. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: What causes welts on penis and burning sensation during urination? 42 minutes later
but can that cause spot or welt on the outside (its sore) of the penis head ? & im 3 days in to taking ciprofloxacin-is that a good antibiotic for this issue? also just started putting Econazole Nitrate cream 1% on it -is that good? i also have pure cranberry juice should i drink that up as well ? & could touching the puppies then not washing hands before using bathroom have caused this ? or even something worse like a std ? also have a new lube but used that a few days before problem occured.... furthermore i dont think i will be able to get to a doctor anytime soon.... P.S -what can people online see about me my e-mail or my questions? and can some one call me and explain cell phone thing that you offer?
Answered by Dr. P. T. Patil 27 minutes later
Brief Answer: It is Ballanitis with UTI. Detailed Answer: Hello Thanks for follow up. The soreness of the glans is due to infection of the glans Ballanitis. Try to get the medicines which I have suggested from drug store. Culture and sensitivity tests helps to take appropriate antibiotics. Touching puppies can cause infection due to contamination. It is not STD as you do not have sex sine a long time. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: What causes welts on penis and burning sensation during urination? 1 hour later
Are the two medications I'm already on any good for now - do you know what they are And if I switch to the medication your suggesting do I need a prescription?
Answered by Dr. P. T. Patil 4 hours later
Brief Answer: You can continue the medication for one more week Detailed Answer: Hello Thanks for follow up. You can continue with medicines that you are takng ow for a week.But better you start medicatons as per culture report You need prescription to get these drugs. Thanks and egards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor